Science · Chemotherapy and Oncology
A patient receiving chemotherapy reports nausea and vomiting. When do these symptoms most commonly occur?
- 1One week after chemotherapy administration
- 2Immediately before chemotherapy administration
- 3Exactly 48 hours before the next scheduled cycle
- 4Within the first few hours after chemotherapy administration✓
Correct answer
Within the first few hours after chemotherapy administration
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Science?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Chemotherapy and Oncology?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Science · Chemotherapy and Oncology